Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThatAnnaGirl

The moisturizer stings because it's "super moisturizing"?

Recommended Posts

Dan says the Acne.org moisturizer stings because "it's super duper moisturizing". Uh huh. Then why does it only sting when the BP is on? If I wash my face and then apply the moisturizer, there is no stinging or redness, but if I cleanse/treat/moisturize, it does! For thirty minutes afterward, too. I've been using the moisturizer mixed with a few jojoba oil, morning and night, for five months now. The pain isn't too bad (I don't THINK it's an allergic reaction...) but the redness is really unattractive. Please share your experiences/tips/opinion below!

Share this post


Link to post
Share on other sites
Dan says the Acne.org moisturizer stings because "it's super duper moisturizing". Uh huh. Then why does it only sting when the BP is on? If I wash my face and then apply the moisturizer, there is no stinging or redness, but if I cleanse/treat/moisturize, it does! For thirty minutes afterward, too. I've been using the moisturizer mixed with a few jojoba oil, morning and night, for five months now. The pain isn't too bad (I don't THINK it's an allergic reaction...) but the redness is really unattractive. Please share your experiences/tips/opinion below!

Never used specifically Dan's products, but I always found that using a heavy moisturizer after applying benzoyl peroxide would create a terrible stinging on my skin and burn. Using it alone, it was fine though. So I think maybe a heavy moisturizer like that just absorbs better which kinda pushes the BP down further into the pores? Maybe, I have no idea. Just a thought.

And I'm sorry to tell ya - any kind of benzoyl peroxide will make your skin itchy, red, and basically - unattractive. It's just what it does.

Share this post


Link to post
Share on other sites

Never used Dan's products either, but I've experienced that with a few moisturisers. In my opinion, (if it's a regular moisturiser) stinging is never a good sign if it doesn't go away after using the same products for few days.

Oh, and benzyol peroxide IS supposed to be stinging when you haven't got used to it. Give it a few weeks and how it goes.

Share this post


Link to post
Share on other sites
Dan says the Acne.org moisturizer stings because "it's super duper moisturizing". Uh huh. Then why does it only sting when the BP is on? If I wash my face and then apply the moisturizer, there is no stinging or redness, but if I cleanse/treat/moisturize, it does! For thirty minutes afterward, too. I've been using the moisturizer mixed with a few jojoba oil, morning and night, for five months now. The pain isn't too bad (I don't THINK it's an allergic reaction...) but the redness is really unattractive. Please share your experiences/tips/opinion below!

maybe it's the BP that's causing the redness?

Share this post


Link to post
Share on other sites

I have stinging if I use a lot of BP and then a moisturizer -- if I cut down on BP and use the same moisturizer it doesn't sting. But, I have redness either way -- even if I don't use BP -- I have redness if my face is still irritated. Maybe you could cut down on BP a bit and work back up again? You might be over irritating your face every time and it never has a chance to heal. I'm using a smaller amount than I was and working back up -- my skin seems to be healing like I had a sunburn, and this is my second time doing this....I'm on month 4.

I want to get to month 6+ and be gleefully happy and post on here how great the regimen is.

Share this post


Link to post
Share on other sites

While the skin is going through the hardening phase of bp it is pretty sensitive and in my experience just about any moisturizer can sting.

Be sure you are waiting the full ten to fifteen minutes after you apply the bp before you apply the mooisturizer. Usually within a few weeks the moisturizer starts to feel better but if not, you can always consider trying a different moisturizer from our list. http://www.acne.org/findingsupplies.php

And read here too: http://www.acne.org/faq.html#moisturizer-sting

I hope that helps.

Share this post


Link to post
Share on other sites

The Acne.org moisturizer used to sting me on the first month, but since then it doesn't sting at all, seems like my skin got acquainted to it :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×